Vol. 7, No. 5, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 7, 1539–1791
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Uniform $L^p$-improving for weighted averages on curves

Betsy Stovall

Vol. 7 (2014), No. 5, 1109–1136
Abstract

We define variable parameter analogues of the affine arclength measure on curves and prove near-optimal Lp-improving estimates for associated multilinear generalized Radon transforms. Some of our results are new even in the convolution case.

Keywords
generalized Radon transform, affine arclength
Mathematical Subject Classification 2010
Primary: 42B99
Milestones
Received: 27 November 2013
Accepted: 9 June 2014
Published: 27 September 2014
Authors
Betsy Stovall
Department of Mathematics
University of Wisconsin
480 Lincoln Dr.
Madison, WI 53706-1325
United States